MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE INSTANT HOT PACKS; PACK,HOT,INSTANT,MED ,6X6"

MEDLINE INDUSTRIES, LP MEDLINE INSTANT HOT PACKS; PACK,HOT,INSTANT,MED ,6X6"
Catalog Number 200697030
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Itching Sensation (1943); Skin Inflammation/ Irritation (4545)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, a patient requested a heat pack.While attempting to activate, one package ruptured, spilling powder on the patient.The patient had irritation to the chest, abdomen, and hand.The loose powder was wiped off with a dry paper towel and then the patient was irrigated (showered) for 30 minutes afterwards.Shortly after, the patient reported itching to skin.The md was notified.The symptoms improved afterwards but the patient still complained of some itching and was given iv benadryl.There were no further skin issues or concerns.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, a patient requested a heat pack.While attempting to activate, one package ruptured, spilling powder on the patient.The patient had irritation to the chest, abdomen, and hand.

Brand Name
MEDLINE INSTANT HOT PACKS
Common Device Name
PACK,HOT,INSTANT,MED ,6X6"
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key23711207
Report Number1417592-2025-00681
Device Sequence Number21512876
Product Code IMD
UDI-Device Identifier10888277320543
UDI-Public10888277320543
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number200697030
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown